# SDR SWAA2023062955255

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET IS BROKEN BS867 LBL10 WL166<[01] REMOVED DAMAGED ACB LAV TANK BULKHEAD LOWER BRACKET BS 867; LBL10; WL166 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED ACB LAV TANK BULKHEAD LOWER BRACKET BS 867; LBL10; WL166 PER DWGS 149A8104; 149A8102 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL NEW BRACKET.;[04] INSTALLED ACB LAV TANK BULKHEAD LOWER BRACKET BS867; LBL10; WL166 PER   DWGS 149A8104; 149A8102 AND SRM 51-40-02-0G-0.;[05] VERIFIED CORRECTIVE ACTION 4.
